×

Convexité de l’espace des cycles. (French) Zbl 0395.32009


MSC:

32E05 Holomorphically convex complex spaces, reduction theory
32E10 Stein spaces
32U05 Plurisubharmonic functions and generalizations
32B15 Analytic subsets of affine space

Citations:

Zbl 0382.32010
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ANDREOTTI (A.) et GRAUERT (H.) . - Théorèmes de finitudes pour la cohomologie des espaces complexes , Bull. Soc. math. France, t. 90, 1962 , p. 193-259. Numdam | MR 27 #343 | Zbl 0106.05501 · Zbl 0106.05501
[2] ANDREOTTI (A.) et NORGUET (F.) . - Problème de Levi et convexité holomorphe pour les classes de cohomologie , Ann. Scuola sup. Pisa, Série 3, t. 20, 1966 , p. 197-242. Numdam | MR 33 #7583 | Zbl 0154.33504 · Zbl 0154.33504
[3] ANDREOTTI (A.) et NORGUET (F.) . - La convexité holomorphe dans l’espace analytique des cycles d’une variété algébrique , Ann. Scuola sup. Pisa, Série 3, t. 21, 1967 , p. 31-82. Numdam | MR 39 #477 | Zbl 0176.04001 · Zbl 0176.04001
[4] BARLET (D.) . - Espace analytique réduit des cycles analytiques complexes compacts d’un espace analytique complexe de dimension finie , ”Séminaire F. Norguet : Fonctions de plusieurs variables complexes”, 1974 / 1975 , exposé n^\circ 1, 158 p. - Berlin, Springer-Verlag, 1975 (Lecture Notes in Mathematics, 482). MR 53 #3347 | Zbl 0331.32008 · Zbl 0331.32008
[5] BARLET (D.) . - Familles analytiques de cycles et classes fondamentales relatives (à paraître). · Zbl 0434.32011
[6] BISHOP (E.) . - Condition for the analyticity of certains sets , Michigan math. J., t. 11, 1964 , p. 289-304. Article | MR 29 #6057 | Zbl 0143.30302 · Zbl 0143.30302
[7] LELONG (P.) . - Intégration sur un ensemble analytique complexe , Bull. Soc. math. France, t. 85, 1957 , p. 239-262. Numdam | MR 20 #2465 | Zbl 0079.30901 · Zbl 0079.30901
[8] LIEBERMAN (D.) . - Compactness of the Chow scheme: application to automorphisms and deformations of Kahler manifolds (à paraître). · Zbl 0391.32018
[9] MAZET (P.) . - Un théorème d’image directe propre , Séminaire P. Lelong: Analyse, 1972 / 1973 , exposé n^\circ 10, 17 p. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 410). MR 51 #10674 | Zbl 0305.32014 · Zbl 0305.32014
[10] NORGUET (F.) and SIU (Y. T.) . - Holomorphic convexity of spaces of cycles Bull. Soc. math. France, t. 105, 1977 , p. 191-223. Numdam | MR 58 #28677 | Zbl 0382.32010 · Zbl 0382.32010
[11] ŠAFAREVIČ (I. R.) . - Basic algebraic geometry . - Berlin, Springer-Verlag, 1974 (Grundlehren der mathematischen Wissenschaften, 213). MR 51 #3163 | Zbl 0284.14001 · Zbl 0284.14001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.